# SDR SWAA2024120556748

- Difficulty date: November 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS540 BETWEEN BL0 TO LBL 24.75 AT CENTER WING BOX 2024-686153<[01] REPLACED STIFFENER ASSY LOCATED BS540 BETWEEN BL0 TO LBL 24.75 AT CENTER IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 LENGTH CRACK 0.509? TOOL USED: DIGITAL CALIPER  PN: 500-197-30 N:B24000968 DUE DATE: 06-JUN-25;[02] REPLACED STIFFENER ASSY DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-800 LOCATED BS540 BETWEEN BL0 TO LBL 24.75 AT CENTER IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 LENGTH CRACK 0.509? TOOL USED: DIGITAL CALIPER PN: 500-197-30 N:B24000968 DUE DATE: 06-JUN-25;[03] REPLACED STIFFENER ASSY DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-800 LOCATED BS540 BETWEEN BL0 TO LBL 24.75 AT CENTER IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 LENGTH CRACK 0.509? TOOL USED: DIGITAL CALIPER PN: 500-197-30 N:B24000968 DUE DATE: 06-JUN-25
